# SDR ABXA20111029124

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,793 hours, 38,490 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 849703
- Part serial: 171
- Condition: Faulty
- Location: Entry Door
- Part time: 246 hours, 169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE DISCRETE LIGHTS 'ENTRY DOORS' 'EMERGENCY DOORS' AND 'CARGO  DOORS' ILLUMINATED INTERMITTENTLY ONLY 'BULK CARGO' EICAS MSG DISPLAYED, INTERMITTENTLY.  NO FAULTS ON PSEU REPLACE PSEU PER 32 09 04 FUNCTION CHECKED GOOD, AWG.
